Well hello everyone. Some of you know me and alot of you don't. Since my dad past away on the 4th of this month I just feel like I am sinking into a deep dark pit that will not let me out. I have GAD,PTSD and the fear of death phobia. I was put on effexor xr and started with 37.5 mg I was on that for a week,then i started the 75 mg and was on that for 5 days and I started seeing changes and I developed all the side effects of effexor. I had tremors,I felt very very mad for no apparent reason and at random times,I would wke up and my bed sheets would be soaked with sweat so bad that I had to actually get up and change my sheet and take a shower to cool off,I had severe panick attacks and was so afraid to even step outside my door of my home. At one point I even thought I had serotonin syndrome,I still have some symptoms of it but as some of you may know there is no test to prove that you actuall have that or not so I have no clue. So they wanted to ween me off effexor and switched me back to the 37.5 mg and called me in a script for the 37.5 for 5 days and I felt so bad after taking the 3rd day's pill that i decided that reguardless to what they told me I was not gonna continue to take something that was making me worse rather then better.So yes I stopped on the 3rd day of 5,because cause for 1 why should I take something that was causing problems for me,and 2 I had some .25 xanax that I take on an as needed bases.

I still feel like my head is in a fog and that I still have some problems seperating what is reality and what isn't,I told my therapist that today.

I was given 1 mg of xanax and I was told to take 1 ever 6 hours. The .25 work as far as my anxiety and panic attacks are concerned but taking the .25 mg of xanax I get maybe 4 hours sleep if I'm lucky and while i was on effexor i could sleep an easy 8 or 9 hours. I have gotten used to the .25 xanax as far as driving and can manage well I just feel a little high but i am functional.

My family doctor decided the other day that he wants to try me on celexa 20 mg for a month. My question is,why should I take another pill that has the same side effects as the medication I was just weened off of ? I guess it might be all in my head about the medication but I just don't understand why must i be on an anti depression when I can treat the depression on my own and they can treat the anxiety/panic with something that helps me. I have always treated my own depression on my own without medication. Seems like they make more money on pills then actually listning to you tell them what works for you. I know xanax can be very addictive but I take them on an as needed basis and I never been a big one on drugs or nothing in my life,so i feel xanax can treat my anxiety/panic attacks and I will treat my depression. They just want to do it all I guess for the kick back on medication they get from it. Enough of that.

I also have problems sleeping now due to waking up and feeling funny. I fel as though I have to count something when I wake up abruptly and I think I will start journaling my feelings at 4:00 am in the morning when I wake up and can't figure out what is going on with me. I know for 1 I am very disoriented and I remember having to count something but I don't quiet remember what it is that I was counting. I will blog my first night which will be tonight so those of you that want to read it will have the oppurtunity to do so.

I worry about losing my mind alot and since I have started on effexor thats how I feel. On a good note,I did go out yesterday at 12:00 noon,I went to my mates house and i didn't get back home until 8:00 pm last night. I had fun with my mates and I even drove myself.

I know I have GAD but I think for my own sanity I will ask my doc for a full CBC or otherwise known as a complete blood count to rule out something that is wrong versus anxiety. I will also ask for a stomach scan and a check and back xray I want to know for sure nothing is seriously wrong with me but I have been told by my doctor that it's all anxiety.

Well if anyone has any words of encouragement please reply as I am slowly losing my mind or I feel as though I am.

If anyone needs help as far as how I treat my own depression,please feel free to write me on my page.

Thanks and GOD BLESS EVERYONE.

Tam xxxx

1 Comment
  1. katyellis76 12 years ago

    well im really sorry for your loss i can only imagine how u must be feel n and the meds sound crazy it must b hard to deal with but im happy that u went out and had fun just know that life still goes on and to remeber the good times thats what anyone would wish for when they pass i hope u start feel n better and your not crazy lol take care and ill pray for u and your family have a good day/night = D – KATELYN –

    |
    0 kudos

Leave a reply

© 2021 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account